MathSciNet Relay Station
MathSciNet bibliographic data
MR1259855 60K25
Falkenberg, Egbert On the asymptotic behaviour of the stationary distribution of Markov chains of $M/G/1$-type. Comm. Statist. Stochastic Models 10 (1994), no. 1, 75–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement